# SDR USAA2012090400014

- Difficulty date: September 1, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 41,190 hours, 16,622 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY6 CHECK - LEVEL 2 EXFOLIATION CORROSION ON SHEAR PLATE BETWEEN FR69 TO FR70, Y1160.  REPLACED SHEAR PLATE BETWEEN FR69 TO FR70, Y1160 IAW A319 SRM 51-42-11, ESPM 20-33-222 & AMM 34-55-00.
